Wednesday, December 27, 2017

Mga Gamot Na Hindi Dapat Ipinagsasabay Inumin


Sa panahon ngayon, mahirap na talaga magkaroon ng sakit. Tayong mga Pinoy, madalas umiinom na agad tayo ng gamot kapag nararamdaman na natin na magkakasakit na tayo. Pero ano nga ba ang mga gamot na bawal pagsabaying inumin?





1.) Alaxan at Biogesic
2.) Alaxan at Neozep
3.) Neozep at BioFlu
4.) Alaxan at BioFlu
5.) Alaxan at Medicol
6.) Neozep at Biogesic
7.) Biogesic at BioFlu

Both Alaxan and Biogesic have paracetamol and paracetamol overdose may lead to Liver Failure as Cancer.

Both Neozep and BioFlu are the same drugs, they are the same Paracetamol-Phenylephrine Chlorphenamine Maleate at nagkaiba lang sa brand name.

Both Alaxan and Medicol have Ibuprofen and they are both anti-inflammatory drugs.



These drugs, once taken in huge amount may lead to liver failure as cancer, avoid drinking alcohol while taking these drugs as alcohol once combined with paracetamol will create a toxic chemical enough to destroy the function of the liver.


Also, these drugs are the primary cause of Gastric Ulcer due to its anti-inflammatory effects.

Hindi po sila bawal inumin, ang bawal po ay ang maling pag-inum ng mga ito.

GAMITIN PO NG TAMA ANG MGA GAMOT AT SUNDIN ANG MGA PAYO NG DOKTOR SA TAMANG ORAS NG PAG-INUM.

MAG-IINGAT DIN PO SA SELF-MEDICATIONS HINDI PO BIRO BASTA-BASTA MAGPASOK NG GAMOT SA KATAWAN DAHIL MABILIS ITONG KUMALAT.


Ano ang Paracetamol overdose?

Paracetamol is a common pain reliever and fever reducer that is usually bought over the counter without a prescription. It is one of the most common medicines taken by young children in an accidental overdose. Paracetamol is also commonly taken by people who intend to harm themselves (suicide attempts).

Signs of paracetamol overdose include drowsiness, coma, seizures, abdominal pain, nausea, and vomiting. Another name for paracetamol is acetaminophen.



There is only a small difference between the maximum daily dose of paracetamol and an overdose, which can cause liver damage. Large amounts of paracetamol are very dangerous, but the effects often don’t show until about two to three days after taking the tablets. However, treatment must be started early to be effective, before the effects begin.


Always seek treatment for paracetamol overdose immediately, even if the person seems quite well.

SHARE PO PARA MALAMAN DIN NG IBA


Loading...